# SDR FDEA201407151808

- Difficulty date: July 15, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOUND AT RIGHT HAND WING INBOARD UPPER FIXED LEADING EDGE XIS 247. EXISTING REPAIR EVALUATED AND FOUND DAMAGED.  RIGHT HAND WING INBOARD UPPER FIXED LEADING EDGE XIS 247 REPAIRED PER EA 1-5730-T0309906 PART1 TITLE: WINGS-PLATES AND SKINS-EO 1-5100-7-5001-RT WING-EXISTING   REPAIR ON LEADING EDGE SKIN UPPER SURFACE BETWEEN XIS 243 TO XIS 250. EO 1-5100-7-  5001 B4 PART 1 TITLE:"STRUCTURE- REPAIR CATALOG - MD11- REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED MAJOR AS   PER GMM 6-2-100 REVISION 122. REFER TO WRI 57309494 FOR DETAILS
